Simvastatin Simvistatin, High Cholesterol, Health Dangers, True Health, Statins
CORRECTIONS MADE ... more »
One year ago, my doctor put me on Simvastatin. Three days after taking this drug I woke up to my bedroom spinning or jumping around. This condition lasted all day. The very next day the spinning stopped but I was still feeling dizzy. This dizziness lasted for two weeks. I complained to my doctor about the dizziness and he told me that it is NOT a side effect of Simvastatin. What a crock. I make him take me off that drug.
It is now one year later and I still have constant dizziness. Every day with brief periods of feeling almost normal and then back to dizziness. Some days it gets very bad and I can hardly put up with the dizziness. Doctors put me on two other statins. I am still very dizzy. I have taken so many medical tests and they all come out negative. Doctors do not know what is causing the lightheadedness, dizziness.
I know now, from reading all the posted remarks on this web site that it all started with the Simvistatin. I am always dizzy now, I am afraid that my doctor has ruined my health with a permanent disability due the side effect of Simvistatin that just does not want to go away.
Good luck to all of you who are experiencing this horror. I was once feeling well. I would rather live with the high cholesterol. They should study these drugs before giving them out to us so freely while not really knowing or understanding the true health dangers and side effects associated with them. I only pray that I someday feel normal again. My fear is that I have a permanent disability caused by the prescription of Simvistatin, which was ordered by my doctor.
-- By rick555 | Reply | Error! Hyperlink reference not valid.